# SDR CALA9801540

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .875 INCH AND .25 INCH CRACK IN LT OUTBOARD FOREFLAP LEADING EDGE CUTOUT ABOVE NR 1 FLAP TRACK.  THE FLAP WAS REPAIRED IAW SRM 57-50-4, FIGURE 1.
